MathSciNet Relay Station
MathSciNet bibliographic data
MR1766267 (2001f:05161) 05E15 (14N15)
Kirillov, Anatol N.; Maeno, Toshiaki Quantum double Schubert polynomials, quantum Schubert polynomials and Vafa-Intriligator formula. Formal power series and algebraic combinatorics (Vienna, 1997). Discrete Math. 217 (2000), no. 1-3, 191–223.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement